# SDR AALA202405022403

- Difficulty date: April 26, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 68,171 hours, 28,751 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS EMERGENCY LIGHTS ON RIGHT SIDE OF AIRCRAFT ARE BLINKING. **SUPPLEMENTAL REPORT FOR (AALA202404302403): REPAIR BROKEN WIRE TO TO CONNECTOR D10012 AND REMOVE AND REPLACED 17 DEF WALL LIGHT. PER AMM 22-21-00**(CLOSED).
